# SDR ASAA11510413

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 10,015 hours, 3,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: Entry Door
- Component: Door
- Component part number: 141A61508
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN.  REMOVED L1 DOOR LINER & SLIDE ASSY ON L1 DOOR.  REPLACED PIN AND SCREW ASSY ON UPPER GUIDE ARM.  OPS CHECK GOOD.  RE-INSTALLED DOOR LINER PER MM 52 11 31 AND SLIDE ASSY PER M/M 25 66 01.
